# SDR 96ZZZM1249

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Corroded
- Location: C3 Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, C3 CARGO DOOR X-BRACE BETWEEN PIVOT ARMS HAS CORROSION ON 'U' CHANNEL AT AFT INBOARD ATTACH FITTING.  REMOVED AND REPLACED 'U' CHANNEL PER SRM 51-50-04.  (M)
